# SDR 2024F00097

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: General aviation
- Make and model: Bell 407
- Aircraft serial: 53719
- Aircraft time: 7,063 hours, 20,506 cycles
- Engine: Allsn 250C47B
- Engine time: 6,529 hours, 13,319 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITHIN 5 MINUTES OF LANDING AT BASE LOCATION A FUEL SMELL WAS NOTED IN AFT CABIN BY MEDICAL CREW MEMBERS. DIVERTED TO NEAREST AIRPORT, APROX 2 MINUTES AWAY, AND LANDED.
